# SDR HALA2009102400480

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 29,350 hours, 5,601 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Receptacle
- Condition: Dirty
- Location: Rt Idg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT IDG VALVE STATUS MSG ILLUMINATED ON TAXI TO GATE.  FOUND IDG RECEPTICAL DIRTY - CLEANED WITH ALCOHOL PER FIM 24-20-00/101 FIG 106 - C/W FIM 24-20-00 PERFORMED BITE CHECK ON BPCU, NO FAULT OR MESSAGES -RAN ENGINE OP CHECKS NORMAL - OK FOR SERVICE.
